# SDR WX0400067

- Difficulty date: December 20, 2004
- Submitted: December 23, 2004
- Operation: Air carrier
- Aircraft: N891GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49423
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Regulator Valve
- Part number: 39271411
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAS TO OKC - DURING CLIMBOUT CREW REPORTED, UNABLE TO CONTROL TEMP IN  AUTO OR MANUAL BOTH PACKS.  OVERHEAT TRIPPED OFF RIGHT PACK.  BOTH VALVES SHOW FULL COLD, CABIN SUPPLY TEMP 60 DEGREES CELSIUS.  HP BLEED OFF, NO CHANGE.  AIRCRAFT RETURNED TO LAS AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED WATER SEPARATOR FORWARD CLAMP AND REPLACED LEFT PRESSURE REGULATOR VALVE.  SYSTEM OPERATIONALLY CHECKED GOOD ON GROUND.  TEST FLIGHT COMPLETED SUCCESSFULLY.  AIRCRAFT RETURNED TO SERVICE.
